Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the theory of curved surfaces, and canonical systems in projective differential geometry


Author: G. M. Green
Journal: Trans. Amer. Math. Soc. 16 (1915), 1-12
MSC: Primary 53A20
MathSciNet review: 1500993
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A20

Retrieve articles in all journals with MSC: 53A20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1915-1500993-7
Article copyright: © Copyright 1915 American Mathematical Society